Paths to stability in two-sided matching under uncertainty

Lazarova, Emiliya and Dimitrov, Dinko (2017) Paths to stability in two-sided matching under uncertainty. International Journal of Game Theory, 46 (1). pp. 29-49. ISSN 1432-1270

PDF (Accepted manuscript) - Accepted Version
Download (314kB) | Preview


We consider one-to-one matching problems under two modalities of uncertainty in which types are assigned to agents either with or without replacement. Individuals have preferences over the possible types of the agents from the opposite market side and initially know the ‘name’ but not the ‘type’ of their potential partners. In this context, learning occurs via matching and using Bayes’ rule. We introduce the notion of a stable and consistent outcome, and show how the interaction between blocking and learning behavior shapes the existence of paths to stability in each of these two uncertainty environments. Existence of stable and consistent outcomes then follows as a side result.

Item Type: Article
Uncontrolled Keywords: consistent outcomes ,paths to stability,uncertainty,two-sided matchings
Faculty \ School: Faculty of Social Sciences > School of Economics
Depositing User: Pure Connector
Date Deposited: 22 Mar 2016 09:10
Last Modified: 03 Sep 2021 23:50
DOI: 10.1007/s00182-015-0519-1

Actions (login required)

View Item View Item